storm1230 (storm1230) wrote in effexored,
storm1230
storm1230
effexored

New here..with questions

Just started effexor xr at 37.5 . Now 75 mg 1x day for the last 15 days or so.  Nausea adn stomach yuckiness is now gone. I feel like jittery on the inside, but don't feel like doing anything. Does that make sense? I feel like I have this internal energy just racing , but my body feels lazy. I also take 1 mg of klonopin at night to help me sleep. I have 4 kids ages 17, 14, 11, and 16 months that I need to keep up with. My sister yesterday , who is a nurse, gave me some of her Provigil. I took only 1/2 (100 mg) due to the fact that I worry about side effects, interactions, etc. It was great! I felt energetic and happy all day long. Anyone else taken provigil and effexor together? Also anyone else feel that weird racy feeling? Thanks in advance!! :)
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments